I have itchy rashes on my thighs, legs, elbows, arms and hands from taking codiene, what can I use to stop the intense itching?

See below. If it is truly related to the codeine, stop the codeine. Then Benadryl (diphenhydramine) - likely 25 - 50 mg every 6 hours as needed. Hydrocortisone .1% to especially inflamed areas may help. If any respiratory distress, swollen, face, eyes, lips, tongue, feeling of throat closing, or even nausea or vomiting and diarrhea, go to er asap of call ambulance if severe!

Related Questions

I have itchy skin rashes over my thighs, legs, arms, and elbows, ever since I took paracetamol-codeine tablets. What can I use for this intense itch?

Allergy. Sound like a reaction to the medication. Itching can usually be helped with Benadryl (diphenhydramine) otc. Just follow the directions on the package. You should also call the doc who gave you the medicine to let them know your symptoms. Read more...

I have intense itchy rashes on my thighs, arms, chest, stomach and hands this has been going on for a month or so?

See a dermatologist. It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. Read more...